Feminax Express Period Pain Relief Tablets 16S

image 1 of Feminax Express Period Pain Relief Tablets 16S
£ 4.50
£0.28/each

Product Description

  • Express 342mg Tablets
  • Ibuprofen Lysine
  • Feminax Express 342mg tablets provide fast relief from period pain and associated symptoms including: cramps, muscular pain, backache, headache.
  • Also suitable for relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu.
  • Targets period pain fast

Information

Ingredients

Each Film-Coated Tablet contains: 200mg Ibuprofen (as Ibuprofen Lysine)

Preparation and Usage

  • Please read the enclosed leaflet carefully before taking this medicine.
  • Dosage: For oral use. Swallow the tablets whole with water. Do not chew. Adults, the elderly and children over 12 years: Initially take 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
  • Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours.

Warnings

  • Not suitable for children under 12 years.
  • Warnings: Take the lowest effective dose needed to relieve your symptoms, as this product is intended for short-term use only. Do not take these tablets for longer than 10 days. Consult your doctor if symptoms persist or worsen.
  • Keep all medicines out of the reach and sight of children.
  • Do not take if you:
  • Have or have had a stomach ulcer, perforation or bleeding of the stomach
  • Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • If you are pregnant do not take this product and ask your doctor for advice.
  • Speak to a pharmacist or your doctor before taking if you have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, or are taking regular medication - see enclosed leaflet.
  • WARNING: DO NOT EXCEED THE STATED DOSE

Name and address

  • MA Holder:
  • Bayer plc,
  • 400 South Oak Way,
  • Reading,
  • RG2 6AD.

Return to

  • Bayer plc,
  • 400 South Oak Way,
  • Reading,
  • RG2 6AD.

Lower age limit

12 Years

Net Contents

16 x Tablets

Safety information

View more safety information

Not suitable for children under 12 years. Warnings: Take the lowest effective dose needed to relieve your symptoms, as this product is intended for short-term use only. Do not take these tablets for longer than 10 days. Consult your doctor if symptoms persist or worsen. Keep all medicines out of the reach and sight of children. Do not take if you: Have or have had a stomach ulcer, perforation or bleeding of the stomach Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg If you are pregnant do not take this product and ask your doctor for advice. Speak to a pharmacist or your doctor before taking if you have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, or are taking regular medication - see enclosed leaflet. WARNING: DO NOT EXCEED THE STATED DOSE

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Usually bought next

£ 0.50
£0.03/each
£ 2.85
£0.16/each
£ 0.65
£0.04/each
£ 2.85
£0.16/each

Basket

Products you add to your basket will appear here